×

zbMATH — the first resource for mathematics

Interval maps, factors of maps, and chaos. (English) Zbl 0448.54040

MSC:
54H20 Topological dynamics (MSC2010)
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. D. LANDAU AND E. M. LIFSCHITZ, Fluid Mechanics, Pergamon Press, Oxford, 1959. See also L. LANDAU, C. R. Acad. Sci. U. R. S. S. 44 (1944), 311-314. · Zbl 0146.22405
[2] D. RUELLE AND F. TAKENS, On the nature of turbulence, Comm. Math. Phys. 20 (1971), 167-192; 23 (1971), 343-344. · Zbl 0223.76041 · doi:10.1007/BF01646553
[3] E. LORENZ, Deterministic nonperiodic flow, J. Atmos. Sci. 20 (1963), 130-141 · Zbl 1417.37129
[4] O. E. ROSSLER, An equation for continuous chaos, Physics Letters 57A, no. 5 (19 Jul 1976), 397-398.
[5] O. E. ROSSLER, Different types of chaos in two simple differential equations, Z. Natur forsch 31a (1976), 1664-1670.
[6] J. CURRY AND J. A. YORKE, A transition from Hopf bifurcation to chaos: compute experiments with maps in R2, in Proceedings of the NSF Regional Conference in Fargo, N. D., June, 1977,
[7] R. BOWEN, A model for Couette flow data, in Springer-Verlag Lecture Notes #615 Turbulence Seminar, 1977. 8] R. M. MAY, Biological population with nonoverlapping generations: stable points, stable cycles and choas, Science 186 (1974), 645-647. · Zbl 0363.58002
[8] T. Y. Li AND J. A. YORKE, Period three implies chaos, Amer. Math. Monthly 82(1975), 985-992. JSTOR: · Zbl 0351.92021 · doi:10.2307/2318254 · links.jstor.org
[9] G. PIANIGIANI, Absolutely continuous invariant measures for the process xn+=Axn(l.– xn),
[10] J. KAPLAN AND J. A. YORKE, Preturbulence: a regime observed in a fluid flow model o Lorenz, · Zbl 0443.76059 · doi:10.1007/BF01221359
[11] J. KAPLAN AND J. A. YORKE, The onset of chaos in a fluid flow model of Lorenz, Proceedings of the New York Acad. of Sciences Meeting Bifurcation, · Zbl 0445.58017
[12] J. A. YORKE AND E. D. YORKE, Metastable chaos:The transition to sustained chaoti behavior in the Lorenz model, · Zbl 0805.58007
[13] A. LASOTA AND J. A. YORKE, On the existence of invariant measures for transformation with strictly turbulent trajectories, Bull. Polish Acad. Sci. · Zbl 0357.28018
[14] A. LASOTA AND G. PIANIGIANI, Invariant measures on topological spaces, Boll. Un. Matem Ital. (5) 14B (1977), 592-603. · Zbl 0372.28019
[15] G. PIANIGIANI AND J. A. YORKE, Expanding maps on sets which are almost invariant decay and chaos, preprint. JSTOR: · Zbl 0417.28010 · doi:10.2307/1998093 · links.jstor.org
[16] W. H. GOTTSCHALK AND G. A. HEDLUND, Topological Dynamics, Amer. Math. Soc. Colloq Publ. Vol. 36, 1955. · Zbl 0067.15204
[17] A. N. SHARKOVSKII, Coexistence of cycles of a continuous mapping of the line into itself, (Russian), Ukrain. Math. J. 16, no. 1 (1964), 61-71.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.